# SDR CALA2018041301162

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417216
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSLAGE STRINGER 38R BETWEEN FRAMES 58 AND 59 CORRODED. REMOVED AND REPLACED THE STRINGER SECTION IAW SRM 53-00-13-300-001.
